# SDR FDEA201505211615

- Difficulty date: May 21, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 972 hours, 27,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA7167501
- Part serial: FX123
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT 1975 INTERNAL BETWEEN LONGERON 49L - 50L SKIN GOUGED IN NUMEROUS PLACES.  INSTALLED DOUBLER IAW EA 8-5330-T0317549 P1.
